Pietro Zecca
Pietro Zecca
Professore di Analisi Matematica
Verified email at unifi.it - Homepage
Title
Cited by
Cited by
Year
Condensing multivalued maps and semilinear differential inclusions in Banach spaces
MI Kamenskii, VV Obukhovskii, P Zecca
Walter de Gruyter, 2011
8092011
Mathematical models for hysteresis
JW Macki, P Nistri, P Zecca
SIAM review 35 (1), 94-123, 1993
5211993
Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup
V Obukhovski, P Zecca
Nonlinear Analysis: Theory, Methods & Applications 70 (9), 3424-3436, 2009
822009
Method of guiding functions in problems of nonlinear analysis
V Obukhovskii, P Zecca, N Van Loi, S Kornev
Springer, 2013
802013
Solution sets of differential equations in abstract spaces
R Dragoni, P Nistri, P Zecca, JW Macki
CRC Press, 1996
661996
Positive solutions of elliptic nonpositone problems
W Allegretto, P Nistri, P Zecca
Differential Integral Equations 5 (1), 95-101, 1992
621992
Nonlinear boundary value problems in Banach spaces for multivalue differential equations on a non-compact interval
P Zecca, P Zezza
Nonlinear Analysis: Theory, Methods & Applications 3 (3), 347-352, 1979
571979
Multiscale and wavelet methods for operator equations
W Dahmen
Multiscale problems and methods in numerical simulations, 31-96, 2003
562003
On the topological structure of the solution set for a semilinear ffunctional-differential inclusion in a Banach space
G Conti, V Obukhovskiĭ, P Zecca
Banach Center Publications 35 (1), 159-169, 1996
371996
CNN model for studying dynamics and travelling wave solutions of FitzHugh–Nagumo equation
A Slavova, P Zecca
Journal of Computational and Applied Mathematics 151 (1), 13-24, 2003
312003
The existence of periodic solutions to nonautonomous differential inclusions
JW Macki, P Nistri, P Zecca
Proceedings of the American Mathematical Society 104 (3), 840-844, 1988
311988
On boundary value problems for degenerate differential inclusions in Banach spaces
V Obukhovskii, P Zecca
Abstract and Applied Analysis 2003 (13), 769-784, 2003
292003
Optimal feedback control in the problem of the motion of a viscoelastic fluid
V Obukhovskiĭ, P Zecca, VG Zvyagin
Topological Methods in Nonlinear Analysis 23 (2), 323-337, 2004
282004
On certain classes of functional inclusions with causal operators in Banach spaces
V Obukhovskii, P Zecca
Nonlinear Analysis: Theory, Methods & Applications 74 (8), 2765-2777, 2011
252011
On the solvability of systems of inclusions involving noncompact operators
P Nistri, VV Obukhovskiĭ, P Zecca
Transactions of the American Mathematical Society 342 (2), 543-562, 1994
241994
Controllability for impulsive semilinear functional differential inclusions with a non-compact evolution operator
I Benedetti, V Obukhovskii, P Zecca
Discussiones Mathematicae, Differential Inclusions, Control and Optimizationá…, 2011
222011
Optimal feedback control for a semilinear evolution equation
MI Kamenskii, P Nistri, VV Obukhovskii, P Zecca
Journal of optimization theory and applications 82 (3), 503-517, 1994
211994
Multivalued differential equations in Banach space. An application to control theory
G Anichini, P Zecca
Journal of Optimization Theory and Applications 21 (4), 477-486, 1977
211977
On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications
V Obukhovskii, P Zecca, V Zvyagin
Abstract and Applied Analysis 7 (6), 295-322, 2002
192002
Multivalued linear operators and differential inclusions in Banach spaces
A Baskakov, V Obukhovskii, P Zecca
Discussiones Mathematicae, Differential Inclusions, Control and Optimizationá…, 2003
182003
The system can't perform the operation now. Try again later.
Articles 1–20